# SDR AU960183

- Difficulty date: January 25, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Lkheed C121C
- Engine: Wright R3350*
- System (JASC): 7620 · Engine Emergency Shutdown System
- Part: Cable
- Part number: 3141665
- Condition: Broken
- Location: Emer Shutdown Sy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO3 ENGINE EMERGENCY SHUTOFF CABLE FAILED - SUSPECT CABLE FAILED AT A POINT WITHIN A PULLEY BLOCK WHERE THE CABLE HAD BEEN DAMAGED- NO CORROSION OR WEAR WAS EVIDENT
